International Journal of Mathematical Analysis

Online Edition, Vol. 10, 2016, no. 21-24

Won Keun Min, Young Key Kim
      w-Preopen sets and W-precontinuity in weak spaces
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 21, 1009-1017
      http://dx.doi.org/10.12988/ijma.2016.6575

Malouh Baloush, Syahida Che Dzul-Kifli, Chris Good
      Dense periodicity property and Devaney chaos on shifts spaces
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 21, 1019-1029
      http://dx.doi.org/10.12988/ijma.2016.6574

Sabir S. Mirzoyev, Sevindj F. Babayeva
      On third order operator-differential equation with an operator boundary condition
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 21, 1031-1043
      http://dx.doi.org/10.12988/ijma.2016.6578

Jae Duck Kim, Eun Jin Jeong
      Fuzzy coalition values for fuzzy games
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 21, 1045-1060
      http://dx.doi.org/10.12988/ijma.2016.66870

Effendi, Ahmad Iqbal Baqi, Syafrizal Sy
      On size multipartite Ramsey numbers for paths versus stars
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 22, 1061-1065
      http://dx.doi.org/10.12988/ijma.2016.6691

Dae Won Yoon
      On rotational surfaces in conformally flat 3-space
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 22, 1067-1071
      http://dx.doi.org/10.12988/ijma.2016.6694

Seong-Hoon Cho
      Fixed point theorems for mappings satisfying rational type contractive condition in partially ordered metric spaces
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 22, 1073-1085
      http://dx.doi.org/10.12988/ijma.2016.6693

F. Fonseca
      Solution of one-dimensional Ginzburg Landau equations using a lattice Boltzmann method and He's semi-inverse method
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 22, 1087-1097
      http://dx.doi.org/10.12988/ijma.2016.6686

N. Ravikumar, S. Latha
      On some m-fold symmetric functions with generalized bounded variation
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 23, 1099-1108
      http://dx.doi.org/10.12988/ijma.2016.6692

Kaori Saito, Toshiyuki Kohno, Yoshihiro Hamaya
      Global stability properties of virus dynamics of a diffusive model
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 23, 1109-1127
      http://dx.doi.org/10.12988/ijma.2016.6795

Smita Sonker, Alka Munjal
      Absolute summability factor \varphi-|C,1;\delta|_k of infinite series
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 23, 1129-1136
      http://dx.doi.org/10.12988/ijma.2016.6690

Alex M. Montes
      The local Cauchy problem for a class of nonlinear dispersive equations
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 23, 1137-1152
      http://dx.doi.org/10.12988/ijma.2016.511271

Loredana Ciurdariu
      Holder-type and Qi-type inequalities for isotonic linear functionals
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 24, 1153-1161
      http://dx.doi.org/10.12988/ijma.2016.6581

Miroslav K. Hristov
      Boundary behavior of function from the Bourgain algebra {(\psi A(\bar{D}),L^\infty(D))}_b
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 24, 1163-1171
      http://dx.doi.org/10.12988/ijma.2016.68102

Yoichi Miyazaki
      Sobolev trace theorem and the Dirichlet problem in a ball
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 24, 1173-1188
      http://dx.doi.org/10.12988/ijma.2016.6899

Gerardo Sanchez Licea
      A singular solution in an economic model of population growth
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 24, 1189-1196
      http://dx.doi.org/10.12988/ijma.2016.68104

Shin Min Kang, Amir Naseem, Waqas Nazeer, Ambreen Jan
      Modification of Abbasbandy's method and polynomigraphy
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 24, 1197-1210
      http://dx.doi.org/10.12988/ijma.2016.6898